CaltechAUTHORS
  A Caltech Library Service

Browse by Eprint ID

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 1.

Damanik, David and Killip, Rowan and Simon, Barry (2004) Necessary and Sufficient Conditions in the Spectral Theory of Jacobi Matrices and Schrödinger Operators. International Mathematics Research Notices, 2004 (22). pp. 1087-1097. ISSN 1073-7928. http://resolver.caltech.edu/CaltechAUTHORS:20110920-104550878

This list was generated on Tue Nov 21 08:08:41 2017 PST.